Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Questions about Rifaximin
Questions about Rifaximin
Started 2 week regimen of rifaximin for SIBO. After 1st week belching much worse. Anyone else experience this? I'm hoping it a case of it gets worse before it gets better.
Jump to this post
Hi, @drpepper and welcome to Connect. I was on xifaxan for over a year prior to my liver transplant and never had a belching problem. We are all different though in how medications affect us, and you are taking it for a totally different reason so your situation could be causing the belching.
I hope this is just temporary and will improve.
I am on Xifaxan indefinetly after a colectomy which causes chronic SIBO. Have not experienced the belching.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In